# SDR DALA2016022401373

- Difficulty date: February 24, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 73,430 hours, 33,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY WHITE LIGHT ARROW 4C LENS NOT INSTALLED.  INSTALLED LIGHT LENS AMM 33-51.
